# SDR 0102246302

- Difficulty date: June 22, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 51,074 hours, 6,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT PASSENGER DOORS 1R AND 4L.  RECONNECTED WIRING.  OPERATIONAL CHECK NORMAL.
